Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Eyes getting tired after sitting long in front of computer, irritating

Is it bad for the eyes if I were to take a bath after continuous long exposure in front of a computer? I have poor eyesight and I usually stay in front of a computer for at least 12 hours a day. I never suffered severe eye surgeries or disease connected to my eyes or sort because of a computer. But I always experience my eyes getting tired or sort, or maybe you can also call it irritation but it s not very alarming or noticeable.
Asked On : Sun, 20 May 2012
Answers:  1 Views:  368
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
As from your history that you are using computer for long time. This is a common condition called as Computer vision syndrome. All these symptoms are because of dryness of eyes.
The treatment of the condition is by taking proper precautions while using computers for long time. The precautions required are
1. Taking break from your work at frequent intervals like atleast 2 minutes break after working for every one hour.
2. Seating adjustment such that your eyes level above the monitor of the computer.
3. Not to use air conditioner or fan with flow of air directly into the air which may aggravate dryness.
The treatment of the condition is by artificial tear eye drops. If teh symptoms persist even after taking these precautions, I advice you to consult your eye doctor for evaluation and treatment.
Thank you
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor